MathSciNet Relay Station
MathSciNet bibliographic data
MR760930 20C15 (20C11 20C20)
Blau, Harvey I. On $p$-adic congruence of some class functions on a finite group. Proc. Amer. Math. Soc. 92 (1984), no. 4, 485–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement